# SDR QXEA2010110300702

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 23,371 hours, 24,524 cycles
- Engine: Pwc PW150A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 401020201
- Condition: Failed
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON ROTATION GOT A WEIGHT ON WHEELS CAUTION LIGHT. RETURNED TO FIELD. THE LIGHT CYCLED SEVERAL TIMES. LANDING UNEVENTFUL. PSEU INDICATED CAPTURED EVENT "LGWOW1 UNREASONABLY NEAR" WITH GEAR EXTENDED IN FLIGHT. R & R NR1 LGWOW PROX SENSOR IAW AMM TASK 32-61-06-000-802/400-802. TEST GOOD. PERFORMED RETRACTION & EXTENSION OF GEAR IAW AMM TASK 32-31-00-867-801. TEST GOOD. WOW CAUTION DID NOT ILLUMINATE NOR CYCLE. RETURNED TO SERVICE.
